Alert archive / Colorado / Snow Advisories in 2007

Snow Advisory 17, NWS Pueblo, CO

December 13, 2007Chaffee County, Lake County, Saguache County, Colorado

NWS Pueblo, CO issued this snow advisory at Dec 13, 2007, 3:03 PM MST for Chaffee County, Lake County, Saguache County, Colorado. It took effect at Dec 13, 2007, 10:00 PM MST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2007, 3:03 PM MST (22:03 UTC)
In effect from
Dec 13, 2007, 10:00 PM MST
Expired
Dec 14, 2007, 3:36 PM MST
In force
18 hr
Issued by
NWS Pueblo, CO

Counties Chaffee County, CO, Lake County, CO, Saguache County, CO

The radar

The Grand Junction radar (KGJX), 173 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2007-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2007-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
718 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KPUB 132203
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
303 PM MST THU DEC 13 2007

...SNOW HEADED FOR THE SOUTH CENTRAL COLORADO AND SOUTHEAST COLORADO
TONIGHT AND FRIDAY...

.A STORM SYSTEM WILL MOVE INTO WESTERN COLORADO LATER THIS
EVENING...BRINGING SNOW TO THE CENTRAL MOUNTAINS TONIGHT. THIS
SYSTEM IS THEN EXPECTED TO MOVE QUICKLY ACROSS THE STATE WITH 
SNOW SPREADING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THROUGH
FRIDAY EVENING.


COZ058-060-140415-
/O.NEW.KPUB.SN.Y.0017.071214T0500Z-071215T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE
303 PM MST THU DEC 13 2007

...SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST
FRIDAY. 

THIS ADVISORY IS IN EFFECT FOR WESTERN MOSQUITO RANGE AND THE
EASTERN SAWATCH MOUNTAINS ABOVE 11 THOUSAND FEET. 

SCATTERED SNOW SHOWERS CAN BE EXPECTED TO DEVELOP ACROSS THE
HIGHER ELEVATIONS OF WESTERN LAKE AND CHAFFEE COUNTIES THIS
EVENING...WITH SNOW INCREASING IN COVERAGE AND INTENSITY AFTER
MIDNIGHT. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY
FRIDAY...WITH SNOWFALL ACCUMULATIONS RANGING BETWEEN 4 AND 8
INCHES ACROSS THE AREA BY LATE FRIDAY AFTERNOON.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
5 follow-up statements
000 
WWUS45 KPUB 140347
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
847 PM MST THU DEC 13 2007

...SNOW HEADED FOR THE SOUTH CENTRAL COLORADO AND SOUTHEAST
COLORADO TONIGHT AND FRIDAY...

.A STORM SYSTEM WILL MOVE INTO WESTERN COLORADO LATER THIS
EVENING...BRINGING SNOW TO THE CENTRAL MOUNTAINS TONIGHT. THIS
SYSTEM IS THEN EXPECTED TO MOVE QUICKLY ACROSS THE STATE WITH
SNOW SPREADING ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO
THROUGH FRIDAY EVENING.

COZ058-060-141000-
/O.CON.KPUB.SN.Y.0017.071214T0500Z-071215T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE
847 PM MST THU DEC 13 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. 

THIS ADVISORY IS IN EFFECT FOR WESTERN MOSQUITO RANGE AND THE
EASTERN SAWATCH MOUNTAINS ABOVE 11 THOUSAND FEET.

SCATTERED SNOW SHOWERS CAN BE EXPECTED TO DEVELOP ACROSS THE
HIGHER ELEVATIONS OF WESTERN LAKE AND CHAFFEE COUNTIES THIS
EVENING...WITH SNOW INCREASING IN COVERAGE AND INTENSITY AFTER
MIDNIGHT. SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY
FRIDAY...WITH SNOWFALL ACCUMULATIONS RANGING BETWEEN 4 AND
8 INCHES ACROSS THE AREA BY LATE FRIDAY AFTERNOON.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 140639
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1139 PM MST THU DEC 13 2007

...SNOW HEADED FOR THE SOUTH CENTRAL COLORADO AND SOUTHEAST
COLORADO...

.A STORM SYSTEM WILL MOVE INTO WESTERN COLORADO...BRINGING SNOW
TO THE CENTRAL MOUNTAINS TONIGHT. THIS SYSTEM IS THEN EXPECTED TO
MOVE QUICKLY ACROSS THE STATE WITH SNOW SPREADING ACROSS SOUTH
CENTRAL AND SOUTHEAST COLORADO THROUGH FRIDAY EVENING.

COZ058-060-141245-
/O.CON.KPUB.SN.Y.0017.000000T0000Z-071215T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE
1139 PM MST THU DEC 13 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. 

THIS ADVISORY IS IN EFFECT FOR WESTERN MOSQUITO RANGE AND THE
EASTERN SAWATCH MOUNTAINS ABOVE 11 THOUSAND FEET.

SCATTERED SNOW SHOWERS CAN BE EXPECTED TO DEVELOP ACROSS THE
HIGHER ELEVATIONS OF WESTERN LAKE AND CHAFFEE COUNTIES...WITH
SNOW INCREASING IN COVERAGE AND INTENSITY AFTER MIDNIGHT.
SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE DAY
FRIDAY...WITH SNOWFALL ACCUMULATIONS RANGING BETWEEN 4 AND 8
INCHES ACROSS THE AREA BY LATE FRIDAY AFTERNOON.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 141213
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
513 AM MST FRI DEC 14 2007

...SNOW EXPECTED TO DEVELOP OVER SOUTH CENTRAL COLORADO AND
SOUTHEAST COLORADO...

.A STORM SYSTEM WILL MOVE INTO SOUTHWESTERN COLORADO BY THIS AFTERNOON
...BRINGING SNOW TO THE CENTRAL MOUNTAINS TODAY. THIS SYSTEM IS
THEN EXPECTED TO MOVE ACROSS NORTHEAST NEW MEXICO TONIGHT AND THEN
INTO THE TEXAS PANHANDLE BY SATURDAY MORNING. SNOW IS PROJECTED TO
SPREAD ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO FROM THIS
AFTERNOON INTO TONIGHT.

COZ058-060-141815-
/O.CON.KPUB.SN.Y.0017.000000T0000Z-071215T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE
513 AM MST FRI DEC 14 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

THIS SNOW ADVISORY IS IN EFFECT FOR WESTERN MOSQUITO RANGE AND THE
EASTERN SAWATCH MOUNTAINS ABOVE 11 THOUSAND FEET.

SCATTERED SNOW SHOWERS CAN BE EXPECTED TO DEVELOP ACROSS THE
HIGHER ELEVATIONS OF WESTERN LAKE AND CHAFFEE COUNTIES...WITH
SNOW INCREASING IN COVERAGE AND INTENSITY BY LATE MORNING. SNOW...
HEAVY AT TIMES...IS EXPECTED TO CONTINUE THROUGH TODAY..WITH TOTAL 
SNOW ACCUMULATIONS RANGING BETWEEN 4 AND 8 INCHES ACROSS THE AREA
BY THIS EVENING.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 141754
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1054 AM MST FRI DEC 14 2007

...SNOW EXPECTED TO DEVELOP OVER SOUTH CENTRAL COLORADO AND
SOUTHEAST COLORADO...

.A STORM SYSTEM WILL MOVE INTO SOUTHWESTERN COLORADO BY THIS
AFTERNOON ...BRINGING SNOW TO THE CENTRAL MOUNTAINS TODAY. THIS
SYSTEM IS THEN EXPECTED TO MOVE ACROSS NORTHEAST NEW MEXICO
TONIGHT AND THEN INTO THE TEXAS PANHANDLE BY SATURDAY MORNING.
SNOW IS PROJECTED TO SPREAD ACROSS SOUTH CENTRAL AND SOUTHEAST
COLORADO FROM THIS AFTERNOON INTO TONIGHT.

COZ058-060-150000-
/O.CON.KPUB.SN.Y.0017.000000T0000Z-071215T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE
1054 AM MST FRI DEC 14 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

THIS SNOW ADVISORY IS IN EFFECT FOR WESTERN MOSQUITO RANGE AND
THE EASTERN SAWATCH MOUNTAINS ABOVE 11 THOUSAND FEET.

SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE HIGHER ELEVATIONS
OF WESTERN LAKE AND CHAFFEE COUNTIES. SNOW... HEAVY AT TIMES...IS
EXPECTED TO CONTINUE THROUGH TODAY..WITH TOTAL SNOW ACCUMULATIONS
RANGING BETWEEN 4 AND 8 INCHES ACROSS THE AREA BY THIS EVENING.

WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 142236
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
336 PM MST FRI DEC 14 2007

...THE STORM SYSTEM EXITING COLORADO...

.A LOW PRESSURE SYSTEM WILL MOVE OUT OF COLORADO THIS EVENING 
AND MAKE ITS WAY ACROSS THE PLAIN STATES TONIGHT.

COZ058-060-142345-
/O.CAN.KPUB.SN.Y.0017.000000T0000Z-071215T0000Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE
336 PM MST FRI DEC 14 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELED THE SNOW
ADVISORY. 

THE STORM SYSTEM THAT MOVED ACROSS COLORADO TODAY WILL MOVE
EASTWARD. EXPECT SCATTERED SNOW SHOWERS OVERNIGHT WITH ACCUMULATIONS
OF 1 TO 2 INCHES.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Dec 13, 2:52 PM MST, 11 minutes earlier.

Area forecast discussion, Dec 13, 2:52 PM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
252 PM MST THU DEC 13 2007

.SHORT TERM...

(TONIGHT AND FRIDAY)

MAIN SHORT TERM CONCERN ARE SNOW AMOUNTS ACROSS THE REGION TONIGHT
AND FRIDAY.

CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING
WEST TO SOUTHWEST FLOW ALOFT ACROSS THE REGION WITH A SHORT WAVE
TROUGH AND ASSOCIATED FRONTAL BOUNDARY MOVING ACROSS THE NORTHERN
GREAT BASIN. WATER VAPOR AND UPPER AIR DATA ALSO SHOWING A 110+KT
JET CORE DIGGING ACROSS THE PAC NW COAST WITH ANOTHER UPPER
CIRCULATION MOVING ACROSS THE NORTHERN BAJA ATTM.

TONIGHT AND FRIDAY...MODELS IN DECENT AGREEMENT WITH MOVEMENT OF
SYSTEM ACROSS THE REGION THROUGH THE DAY FRIDAY...WITH PAC NW JET
CORE DIGGING ACROSS THE GREAT BASIN TONIGHT ELONGATING BROAD UPPER
TROUGH AND ACROSS WESTERN WYOMING THROUGH WESTERN NEW MEXICO WITH
H7 FRONTAL BOUNDARY ACROSS NORTHERN COLORADO BETWEEN 9Z AND 12Z FRI.
BROAD UPPER TROUGH PROGGED TO CONTINUE TO MOVE ACROSS THE STATE WITH
TROUGH AXIS MOVING ACROSS EASTERN COLORADO BY 00Z SAT. H7 FRONT
MOVES QUICKLY ACROSS THE EASTERN PLAINS EARLY FRIDAY MORNING AND
LOOKS TO BE BANKED UP ACROSS THE EASTERN MTS...THROUGH NORTHEASTERN
NEW MEXICO AND INTO SW OKLAHOMA AND KANSAS AROUND 00Z SAT. MOVEMENT
OF SYSTEM ACROSS THE REGION WILL ALLOW FOR GOOD OROGRAPHIC SNOWS
ACROSS THE CENTRAL MTS LATE TONIGHT THROUGH FRIDAY AFTERNOON WITH
SNOW MODEL YIELDING BETWEEN 3-6 INCHES....AND WITH GOOD UVV AND
MOISTURE AHEAD OF BROAD TROUGH...HAVE ISSUED A SNOW ADVISORY FOR
ZONES 58 AND 60 FROM 06Z FRI THROUGH 00Z SAT. VERY COLD AIR ALOFT
IS PROGGED WITH THIS SYSTEM...WITH H7 AND H5 TEMPS PROGGED BETWEEN
-10C AND -16C AND -24C TO -32C RESPECTIVELY WILL DECREASE STABILITY
WITH LAPSE RATES PROGGED BETWEEN 6-7C/KM AND OWNING TO THE POTENTIAL
FOR HEAVY SNOW BURSTS ACROSS THE REGION TOMORROW AFTERNOON.

NORTH TO NORTHEAST SFC-H7 FLOW PROGGED TO INCREASE TO BETWEEN 15 AND
25 KTS ACROSS THE EASTERN MTS AND PLAINS FRIDAY MORNING...AND WITH
GOOD UPPER SUPPORT...SHOULD SEE WIDESPREAD SNOW DEVELOPING ACROSS
THE PALMER DVD AND RAMPART RANGE EARLY FRIDAY MORNING AND SPREADING
ACROSS THE REST OF THE EASTERN MTS AND PLAINS THROUGH THE AFTERNOON.
WITH THE NORTHERLY FLOW...EXPECTING 2 TO 5 INCHES ACROSS THE PALMER
DVD AND EASTERN PORTIONS OF THE RAMPART RANGE AND SOUTHERN I-25
CORRIDOR...BETWEEN 4 TO 8 INCHES ACROSS THE SANGRE DE CRISTO AND WET
MTS AND 1 TO 3 INCHES ACROSS THE REST OF THE PLAINS WITH THE LOWEST
AMOUNTS IN THE METEOROLOGICAL BROWN HOLE OF SOUTHERN EL PASO AND
NORTHERN PUEBLO COUNTIES. CURRENTLY HAVE ADVISORY CRITERIA IN THE
FORECAST FOR THE SE MTS...THOUGH WILL LET FOLLOWING SHIFTS ISSUE
HIGHLIGHTS IF CURRENT MODELS REMAIN TRUE. -MW

.LONG TERM...

(FRIDAY NIGHT - THURSDAY)

...VERY COLD MORNING SAT...OTHERWISE RELATIVELY QUIET WX EARLY
   THEN MORE ACTIVE LATE IN THE PD...

WX SYSTEM WHICH WILL BRING SNOW TO MOST OF THE REGION ON FRIDAY
WILL BE ON THE WAY OUT BY FRIDAY EVENING. LINGERING SNOW WILL
LIKELY BE OCCURRING OVER THE FAR E PLAINS AND C MTNS DURING THE
EVENING...BUT ENDING LATER IN THE NIGHT.

SATURDAY MORNING IS GOING TO BE VERY COLD. THIS COLDNESS WILL BE
AMPLFIED BY THE (LIKELY) WIDESPREAD FRESH SNOWFALL. NEARLY ALL AREAS
WILL BE IN THE POSITIVE SINGLE DIGITS OR BELOW ZERO. THE ONLY
EXCEPTION MAY BE THE FAR SE PLAINS WHERE TEMPS WILL BE 10-15F ABOVE
ZERO. I ANTICIPATE SOME OF OUR NORMALLY COLDER AREAS...SUCH AS THE
SAN LUIS VALLEY AND UPPER ARK RVR VALLEY WILL HAVE LOWS OF -10 TO
-15F.

BY SAT...TEMPS WILL RECOVER UNDER MOSTLY SUNNY SKIES. TEMPS SHOULD
REACH JUST ABOVE FREEZING ON THE PLAINS WITH 20S ELSEWHRE.

SUNDAY...EXPECT CONTINUED MOSTLY SUNNY SKIES ACROSS THE
REGION...WITH JUST A SLIGHT CHANCE OF SHSN OVER THE C MTNS. TEMPS
WILL WARM UP ABOUT 5-10F AS COMPARED TO SAT.

FROM MON-WED..GENERALLY ZONAL FLOW OVER THE REGION WITH MINOR SHORT
WAVES AFFECTING THE C MTNS...BRINGING A CHANCE OF LIGHT SNOW.

NEXT WX SYSTEM ....COMING OF THE PACIFIC...IS FCST BY THE LONGER
RANGE GUIDANCE TO AFFECT THE REGION BY WED EVENING INTO THURSDAY.
THIS SYSTEM COULD BRING SOME MORE PRECIP TO THE ENTIRE REGION...WITH
THE SW MTNS SEEING THE BEST CHANCE OF SNOW. /HODANISH

&&

.AVIATION...

CLOUDS WILL INCREASE WITH SNOW MOVING IN FROM THE
NW...CAUSING MVFR OR IFR CONDITIONS OVER THE MTS AND AREAS ADJACENT
TO THE MTS. KALS AND KPUB LOOK TO REMAIN VFR TONIGHT...WHILE KCOS
WILL LIKELY BECOME MVFR AFTER MIDNIGHT. SFC-H7 FLOW INCREASES ACROSS
THE EASTERN MTS AND PLAINS TOMORROW WITH MVFR CIGS AND IFR CIGS AND WX
ACROSS THE EASTERN MTS AND PLAINS THROUGH THE DAY FRIDAY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 10 PM THIS EVENING TO 5 PM MST FRIDAY FOR
COZ058-060.

&&

23/34
Hazardous weather outlook, Dec 13, 6:59 AM MST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
659 AM MST THU DEC 13 2007

COZ058>089-093>099-141400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
659 AM MST THU DEC 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL BECOME LIKELY BY LATE TONIGHT OVER THE CENTRAL
MOUNTAINS...PORTIONS OF THE SOUTHWEST MOUNTAINS...TELLER
COUNTY...PIKES PEAK AND THE NORTHERN HALF OF EL PASO COUNTY.
ACCUMULATIONS WILL GENERALLY RANGE FROM 1 TO 2 INCHES...WITH LOCALLY
HIGHER AMOUNTS ON WEST FACING SLOPES OF THE CENTRAL MOUNTAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW WILL BE LIKELY FROM FRIDAY INTO FRIDAY NIGHT AS A STORM
SYSTEM MOVES ACROSS THE AREA. AT THIS TIME...SIGNIFICANT SNOW
ACCUMULATIONS ARE NOT ANTICIPATED...HOWEVER THE MAJORITY OF
SOUTHERN COLORADO IS PROJECTED TO RECEIVE SOME SOME SNOW
ACCUMULATIONS...GENERALLY IN THE 1 TO 6 INCH RANGE. IN
ADDITION...VERY COLD AIR WILL ACCOMPANY THIS STORM WITH THE
HIGH VALLEYS AND MOUNTAIN AREAS LIKELY TO EXPERIENCE VERY
LOW WIND CHILL VALUES FROM FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY OVER THE CENTRAL AND SOUTHWEST MOUNTAINS...AND OVER TELLER
COUNTY AND THE NORTHERN HALF OF EL PASO COUNTY.

Nearby

Snow Advisories in Colorado, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.